Translator Disclaimer
15 January 2021 Durfee-type inequality for complete intersection surface singularities
Makoto Enokizono
Duke Math. J. 170(1): 1-21 (15 January 2021). DOI: 10.1215/00127094-2020-0047

Abstract

We prove that the signature of the Milnor fiber of smoothings of a 2 -dimensional isolated complete intersection singularity does not exceed the negative number determined by the geometric genus, the embedding dimension, and the number of irreducible components of the exceptional set of the minimal resolution, which implies Durfee’s weak conjecture and a partial answer to Kerner–Némethi’s conjecture.

Citation

Download Citation

Makoto Enokizono. "Durfee-type inequality for complete intersection surface singularities." Duke Math. J. 170 (1) 1 - 21, 15 January 2021. https://doi.org/10.1215/00127094-2020-0047

Information

Received: 2 August 2018; Revised: 8 April 2020; Published: 15 January 2021
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194896
Digital Object Identifier: 10.1215/00127094-2020-0047

Subjects:
Primary: 14B05
Secondary: 14D06

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 1 • 15 January 2021
Back to Top